MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0411FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM L; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0411FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM L; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0411FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months after primary, the patient came in reporting instability due to laxity.The surgeon revised the insert with a thicker one (from 11mm to 13mm) and resurfaced the native patella.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22-dec-2023.Lot 2302931: 75 items manufactured and released on 28-mar-2023.Expiration date: 2028-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.

Brand Name
GMK-SPHERE 02.12.0411FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM L
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18526032
Report Number3005180920-2023-01080
Device Sequence Number6412144
Product Code JWH
UDI-Device Identifier07630040728058
UDI-Public07630040728058
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0411FL
Device Lot Number2302931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient RaceWhite